MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, EMBOLECTOMY
Model Number 120403F
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On attempting to pass the embolectomy catheter distally in the ulnar we were met with significant resistance pulling back and actually separated the tip of the embolectomy catheter.Had to cut down the ulnar artery to retrieve the tips of the catheters.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key22962746
Report Number22962746
Device Sequence Number13170724
Product Code DXE
UDI-Device Identifier00690103043242
UDI-Public(01)00690103043242(17)270505(11)250203(10)66214389
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
Report Date (Section F) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120403F
Device Catalogue Number120403F
Device Lot Number66214389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale
Patient Weight56 KG
Date Report Sent to FDA08/22/2025